ICD-10-CM Code for Poisoning by, adverse effect of and underdosing of topical agents primarily affecting skin and mucous membrane and by ophthalmological, otorhinorlaryngological and dental drugs T49

ICD-10 code T49 for Poisoning by, adverse effect of and underdosing of topical agents primarily affecting skin and mucous membrane and by ophthalmological, otorhinorlaryngological and dental drugs is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Subscribe to Codify and get the code details in a flash.

Poisoning by, adverse effect of and underdosing of topical agents primarily affecting skin and mucous membrane and by ophthalmological, otorhinorlaryngological and dental drugs
Includes: poisoning by, adverse effect of and underdosing of glucocorticoids, topically used
Tabs
Get crucial instructions for accurate ICD-10-CM T49 coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.